# SDR IPXA2017050616822

- Difficulty date: April 30, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,144 hours, 8,646 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5790000010
- Part serial: FH1308
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING INBD FLAP LOWER SURFACE TIE BETWEEN RIBS 26B AND 33A IS DENTED.  REPAIRED IAW EO A300-5750-64158-A.
